# SDR CA050610005

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Boeing 737204
- Aircraft time: 77,646 hours
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Eng Oil
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) A/C WAS IN CRUISE WHEN THE NR 1 ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CHECKLIST WAS ACCOMPLISHED, POWER LEVER RETARDED, AND OIL PRESSURE DECREASED WITH POWER DECREASE. LOW OIL PRESSURE LIGHT CAME ON AND ENGINE WAS SHUTDOWN.  A/C CONTINUED TO DESTINATION AND HAD AN UNEVENTFUL LANDING.  TROUBLESHOOTING AND MAINTENANCE CURRENTLY BEING ACCOMPLISHED, ENGINE IS BEING CHANGED.  A FULL TEARDOWN REPORT AND FOLLOW UP  WILL TAKE PLACE AS INFORMATION IS RECEIVED.
